# SDR AALA202402120678

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 64,734 hours, 37,634 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT GALLEY LEFT SIDE LOWER EMERGENCY FLASHLIGHT NEEDS TO BE REINSTALLED. FOUND FLASHLIGHT BATTERY INOP. REPLACED BATTERY AS REQUIRED AND INSTALLED CORRECTLY IN HOLDER.
